MAUDE Adverse Event Report: SECHRIST INDUSTRIES SECHRIST INDUSTRIES INC.; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

SECHRIST INDUSTRIES SECHRIST INDUSTRIES INC.; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number 3500CP-G
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue of unable to oxygenate was confirmed.The returned mixer had previously been serviced by a third party.During evaluation, the fio2 knob was found to be loose and detached, and the balance was outside the specified limits.The most likely root cause is inadequate servicing of the device.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.The ifu states, "to ensure proper function and accuracy, the sechrist air/oxygen gas mixers must be thoroughly overhauled every two (2) years.To maintain the product warranty, the overhaul must be performed by sechrist industries or by sechrist authorized personnel." therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference no.(b)(4).
 
Event or Problem Description
Customer reported staff was attempting to oxygenate the patient while he/she was on bypass and were unable to.Staff swapped the device for another one and it worked appropriately.No patient harm occured.

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma ave.
anaheim, CA 92807
7145798400
MDR Report Key23759634
Report Number2020676-2025-00030
Device Sequence Number18664742
Product Code DTX
UDI-Device Identifier00899660002345
UDI-Public00899660002345
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K023745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500CP-G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown